Side effects of testerone injections

I am an avid lifter, not too crazy, but I work out every day. I take a medication that I think reduces my testosterone, so I was looking for a way to get my levels back up and tried High T. I have seen results after 1 week of use, but I think you have to work out with it in order for it to work at all. Some people say “no results,” but those people are probably not exercising. You can’t just take high t and not exercise and expect results. I have noticed a little growth since taking High T, (and its definitely there) and increased sex drive. I reccomend it to lifters who think they may be struggling with their testosterone levels.

Due to the cancer, both my Naturopath and my Oncologist say I can’t do estrogen therapy, but only testosterone. I have been researching the topic from different weight gain is unacceptable to me. My sister had a hysterectomy last year and gained alot of weight in her abdomen, hips, and butt. She was always tiny. My next step is to get bloodwork done to check my thyroid, hormone levels, etc. I will continue to battle this bulge, as I am determined NOT to get fat, but to get my lean abs and small waistline back. Research shows that determination is the one crucial factor in achieving success in life. So just call me “Determined”. ☺
Don’t give up on yourselves.

Side effects of testerone injections

side effects of testerone injections

Media:

side effects of testerone injectionsside effects of testerone injectionsside effects of testerone injectionsside effects of testerone injectionsside effects of testerone injections

http://buy-steroids.org